Aa
A
A
A
Close
Dermatology Community
53.5k Members
Avatar universal

Steroid atrophy

Female with huge indentation face post kenalog injection supposedly into cyst on cheek.
Cyst still there..
Totally unxpected outcome. What are my options now?
m4mimi
2 Responses
Avatar universal
Doubt it was dexamethazone. More likely triamcinolone caused the fat atrophy.
Good luck.
563773 tn?1374250139
MEDICAL PROFESSIONAL
Hello,
Indentation is a common side effect of Kenalog. For the same collagen filling and plastic reconstruction done by a good plastic surgeon are the best.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.



Have an Answer?
Top Dermatology Answerers
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn to identify and prevent bites from summer’s most common pests.
Doctors argue for legislation to curb this dangerous teen trend in the latest Missouri Medicine report.
10 ways to keep your skin healthy all winter long
How to get rid of lumpy fat on your arms, hips, thighs and bottom
Diet “do’s” and “don’ts” for healthy, radiant skin.
Images of rashes caused by common skin conditions